any advice from champix users?

i feel like a total bag of sh*t

i know its these tablets and i know i have to keep taking them but i dunno what to do to make myself feel better.

just feel like a zombie!! my eyes hurt, im tired, i feel sick, im grouchy. i can deal with them all apart from the tiredness one. i have no energy to do anything. cant be arsed to pretend to be interested in conversation with my boss, cant be bothered to work etc..

any champix users got any tips? iv opened the window and trying to drink lots of water already. going to bed early doesnt seem to relieve the amount of tiredness im feeling

5 Replies

oldestnewest
  • sorry .......i didint feel like your feeling.

    only advice is to take the pill no later than 6-7pm...........that helps with sleep and the dreams.

    drink cranberry or tomato juice to help flush your body.

    you should see you doc

  • sorry .......i didint feel like your feeling.

    only advice is to take the pill no later than 6-7pm...........that helps with sleep and the dreams.

    drink cranberry or tomato juice to help flush your body.

    you should see you doc

    i dont take it in the evening. i havnt upped my dose to 2mg cos im scared il feel even worse. just one 1mg tab in the morning and thats it

    im seeing doc on monday so il talk to him, see what he says

  • Sorry, I never felt like that either - I felt very good on the tablets with only a little nausea for a few minutes after each one.

    I think a trip to your GP may be a good idea, if only to put your mind at rest.

    Perhaps a low dose - some people take 0.5mg twice a day (or even less) and have the same success in quitting.

  • I felt (feel) really good on the tablets but, in the first week or 2, when I came home from work (I have an hour before the kids finish school) I would check my emails and then, before I knew it, I'd dozed off and it was nearly time to pick up the kids!!:eek:

    It did get better by the 2nd week of quitting (3rd week of pills) for me and it should do for you but, worth checking with your doc/nurse.

  • i have just stopped taking my contraceptive pill too so maybe its a mix of them both. the champix gets another week or 2 and if it doesnt improve il have to go it alone! :eek:

You may also like...